# SDR DALA2022062704490

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 71,351 hours, 28,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8749988) DURING INSPECTION FOUND OVERHEAD EMER. LIGHT AT ESCAPE HATCHES INOP. R/R APPLICABLE BATTERY PACK PER B 737 AMM 33-51. OPS CK GOOD.
